# SDR W1V2014F00000

- Difficulty date: September 13, 2013
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N3000H
- Make and model: Beech T-34A
- Aircraft serial: T34402
- System (JASC): 7603 · Power Lever
- Part: Valve
- Condition: Corroded
- Location: Csu Beta
- Part time: 618 hours
- Component: Csu, Woodward
- Component part number: 821000201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED SHORT DUE TO REPORTED "STUCK THROTTLE" CONDITION.  INVESTIGATION FOUND CSU BETA VALVE TO BE CORRODED (HEAVY RUST).  AFTER REPAIR OF ACFT INCLUDING NEW CSU PROBLEM HAS NOT RETURNED.  SUGGEST MFG ADD BETTER CORROSION PREVENTION IN THE DRY AREA OF THE CSU BETA VALVE AND INSTRUCTION FOR FIELD LUBRICATION/INSPECTION.
